MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY
Model Number M00513210
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Basket wire kinked after placement into common bile duct, getting stuck.

Brand Name
ZERO TIP
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16101849
Report Number16101849
Device Sequence Number6186443
Product Code KTI
UDI-Device Identifier08714729415008
UDI-Public(01)08714729415008(17)1016(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/22/2022
Report Date (Section F) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513210
Device Catalogue NumberM00513210
Device Lot Number30356638
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight103 KG
Patient RaceWhite
Date Report Sent to FDA12/22/2022